MathSciNet Relay Station
MathSciNet bibliographic data
MR1441179 (98a:32007) 32A40
Wojtaszczyk, P. On highly nonintegrable functions and homogeneous polynomials. Ann. Polon. Math. 65 (1997), no. 3, 245–251.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement